# SDR HALA2009070700277

- Difficulty date: July 7, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 25,777 hours, 4,927 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Oil Cooler
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - MX LEVEL EICAS MSG 'R ENG EEC C2' DISPLAYED.  AOC FIELD BLANK ON B COLUMN OF EPCS DISPLAYED FOR RT ENGINE.  PERFORMED RT PIMU BITE. HAS CH A AND CH B AOC TR-CK FAIL (351-23) AND EEC CH B AOC FD-BK FAIL. INSPECTED AND CLEANED AIR OIL COOLER CONNECTOR PLUG.  RAN ENG NO PIMU FAULTS.  NO EICAS MSGS.
